# SDR FDEA2020040890716

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB71337134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, CENTER WING UPPER SKIN, STA1229 88RBL TO 100RBL HAS CORROSION   AROUND MARKED FASTENERS CENTRE WING UPPER SKIN, STRINGER 15, XCW -89 TO XCW -105, CORROSION AT MARKED   FASTENER AREAS  REWORKED IAW EA 8-5710-T0353281 PART 2.
